A Characterization of Hyperbolic Toral Automorphisms
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 759-769
Published online December 1, 2006
Joo Sung Lee
Dongguk University
Abstract : Let ${L}:C \rightarrow C$ be a hyperbolic automorphism. Then the hyperbolic toral automorphism $L_A:T^2 \rightarrow T^2$, induced by $L$, is a chaotic map (\cite{De} pg.192). We characterize hyperbolic toral automorphisms by proving the converse of the above statement.
Keywords : chaotic map, hyperbolic toral automorphism, Weierstrass $\mathcal P$ function and the Riemann sphere
MSC numbers : 34C35,54H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd